Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 7854806, 7 pages
http://dx.doi.org/10.1155/2016/7854806
Research Article

Chebyshev Collocation Method for Parabolic Partial Integrodifferential Equations

Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura 35516, Egypt

Received 29 June 2016; Accepted 27 September 2016

Academic Editor: Nikolai A. Kudryashov

Copyright © 2016 M. Sameeh and A. Elsaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Sameeh and A. Elsaid, “Chebyshev Collocation Method for Parabolic Partial Integrodifferential Equations,” Advances in Mathematical Physics, vol. 2016, Article ID 7854806, 7 pages, 2016. doi:10.1155/2016/7854806